MathSciNet Relay Station
MathSciNet bibliographic data
MR1316861 58F22 (34C25 58E05 70F10)
Riahi, Hasna Periodic orbits of $n$-body type problems: the fixed period case. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4663–4685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement